EMPOWERING THE COMMUNITY FOR DRIVING CHANGE
10:30
30 Minutes 10:30 – 11:00 FoodWise project presentation (Goumbook) FoodWise project presentation (Goumbook) Participants including students taking part in the FoodWise project and judges will breakout into groups and discuss their ideas. All participants will have the part to question the project leaders and engage in synergetic discussions. Judges will rotate and deliberate. 

Speakers Invited:

Tatiana Antonelli Founder and Managing Director Goumbook

11:00
40 Minutes 11:00 – 11:40 Composting workshop (ICBA & The Waste Lab) Composting workshop (ICBA) Composting workshop for the students, combined with a take home DIY hydroponic model with seedlings. During the sessions students will be able to learn about the importance and the benefits of composting our food scraps and how to build and maintain our compost, through a series of hands-on demonstrations. They will have the opportunity to touch and feel the food scraps and see the progress of decomposition of the compost pile through some samples that we will be bringing in.

Speakers Invited:

Ryma Affani Curator Emirates Soil Museum

Ceylan Üren Co-Founder The Waste Lab

11:40
40 Minutes 11:40 – 12:20 How changing our habits can contribute to achieving food security? (WWF) An Interactive youth talk around our food habits and how each individual can contribute to food security through making a change in their habits and food choices. Youth will also get to estimate their food footprint which allows them to identify the changes they can make to be more sustainable.

Speakers Invited:

Ahmed Abu Samra Membership & Outreach Emirates Nature WWF

Ahlam Amer Almaskari Research Officer Abu Dhabi Public Health Center

Lara Rudar Student & UAE Ambassador for Nature

12:20
40 Minutes 12:20 – 12:50 Climate Fresco (Goumbook) Interactive brainstorming around the A to Z of climate change, the interconnections between the food system and climate change. Participants will use flipcharts and markers to creatively illustrate and describe all the interconnected parts then share and an overall view will be compiled.

Speakers Invited:

Tatiana Antonelli Founder and Managing Director Goumbook

Carolin Hussein Campaign Leader Goumbook

Samantha Kayruz Strategy Leader Goumbook

Ewa Karolewska Partnerships Leader Goumbook

12:50
10 Minutes 12:50 – 13:00 FoodWise winners announcement

Speakers Invited:

Tatiana Antonelli Founder and Managing Director Goumbook

13:00
30 Minutes 13:00 – 13:30 LUNCH
13:30
75 minutes 13:30 – 14:45 Nestle workshop More plant-based please

Speakers Invited:

Joumana Dabbagh Market Nutritionist Nestlé Middle East and North Africa

Joe Aouad Business Executive Officer Nestlé Professional, Nestlé Middle East and North Africa

14:45
30 Minutes 14:45 – 15:15 Peakbridge workshop (invitation only) FoodTech as an asset class

Speakers Invited:

Johnny El Hachem CEO Edmond de Rothschild Private Equity

15:45
30 Minutes 15:45 – 16:15 PeakBridge Portfolio Case Studies

Speakers Invited:

Erich Sieber Founder and General Partner PeakBridge

Mike Hecker CEO BE WTR

Miguel Calatayud Chief Executive Of?cer iwi Life

16:00
16:00 – 18:00 Reception
10:00
20 Minutes 10:00 – 10:20 AGRA Workshop Workshop welcome and scene setting and leaders’ introductions

In this workshop, leaders of SDG commitments will discuss the benefits and risks of different approaches to securing commitments to SDGs and how this enables mobilization and effective implementation of the goals, using Sub-Saharan Africa as a case study.

Workshop objectives:
Foster a trusted community of stakeholders across regions, disciplines, sectors and perspectives who can share and help each other on the road to delivering the SDGs
Invite dialogue on the noticeable increase in non-state actor leadership in solution generation and action
Mobilize championship and align on next steps for implementation in 2022
Move from commitments to action planning and country priorities

Speakers Invited:

Vanessa Adams VP Strategic Partnerships & Chief of Party, PIATA; Responsible for Digital, Youth and Women AGRA

Svein Tore Holsether Co-Chair Generation Africa and Steering Committee Member AGRF

Ndidi Okonkwo Nwuneli Founder of Nourishing Africa and GAIN and AGRA Board Member

10:20
10:20 – 11:00 Breakout group discussions Key questions will include:
• What are the key lessons in building and sustaining momentum for commitments to good food and sustainable prosperity for people and planet?
• What is necessary to enable commitments to be implemented across a focus area like food systems in Africa?
• How can we make the linkages between commitments at UNFSS, COP26 and N4G to deliver the SDGs?
11:00
11:00 – 11:30 AGRA Workshop Reconvening and sharing outcomes from the breakout groups

Speakers Invited:

Vanessa Adams VP Strategic Partnerships & Chief of Party, PIATA; Responsible for Digital, Youth and Women AGRA

12:00
12:00 – 13:00 Certhon, Priva & Signify How to achieve a successful integrated technology concept for indoor & vertical farms ·         The synergetic collaboration between these 3 technology companies
·         Success story: Growing strawberries with an indoor farming model

Interactive session exploring the key succes factors for indoor farming:
·         Economics & business-case inputs vs. integrated design & energy consumption
·         Knowledge & partner operational models vs. own development & learnings
·         Sales, branding & marketing as key starting-points
·         Custom and integrated design based vs. modular off-the-shelf solutions
·         The importance of leading technology and control/management systems
·         Cooperation models and real-life illustration of a successful partner ecosystem

Speakers Invited:

Damion Schwarzkachel Sales Manager Certhon

Fred Ruijgt Market Developer Priva

Olav Scholte Commercial lead Agriculture Lighting Signify

13:00
13:00 – 13:30 Food Sustainability Fact-Check The workshop aims to attract public attention on three of the most debated food security and sustainability issues in the UAE:

1. UAE''s food imports, how sustainable are they?
2. Excessive plastic packaging of food products
3. Is there a future for alternative proteins in the UAE, what does it mean for food security and sustainability?

Be prepared to engage in an active Q&A session with the workshop hosts and hear about common misconceptions around the topics above.
13:00
30 Minutes 13:00 – 13:30 LUNCH
14:00
10 Minutes 14:00 – 14:10 Thought for Food MENA Challenge Showcase Featuring global next-gen solutions & winners from the TFF MENA Challenge

Speakers Invited:

Christine Gould CEO Thought for Food

Henry Gordon Smith CEO Agritecture

14:10
14:10 – 14:30 Fast and fiery Fireside Chat NFTs and DAOs to Decentralise Change Talking points: 
-          The implications of the technologies underpinning Web3 and ReFI (Regenerative Finance) beyond digital art
-          Blockchain, NFTs and smart contracts to drive new, decentralized approaches to innovation and investment in the food and agricultural sector
-          How two of the leading Decentralized Autonomous Organizations (DAOs) in the ReFI space are driving radical transformation in food and climate - because, frankly, there is no time for incremental approaches!

Speakers Invited:

Christine Gould CEO Thought for Food

Alp Ergin Steward Prime DAO

14:30
20 Minutes 14:30 – 14:50 Fast and fiery Fireside Chat How GenZs will fix our climate Talking points:
-          Evidencing the scope of GenZs concern about climate change
-          Responding to the planet''s rapidly-changing climate by focusing on fixing food systems representing 1/3 of all GHG emissions
-          Hear from inspirational GenZs in it for the long haul, committing their lives to finding solutions

Speakers Invited:

Henry Gordon Smith CEO Agritecture

Sara Badran MENA Regional Coordinator Thought for Food

Utsav Soni Leader One Young World

Zina Akrout Senior Associate Sia Partners

14:50
60 Minutes 14:50 – 15:50 Startup Showcase Startups from Thought for Food challenges will present their businesses and innovative solutions addressing sustainable food security challenges.

Speakers Invited:

Marie Brueser Thought for Food

Sara Benlafqih CEO BMTA&C

Shashwat Gangwal CEO InfinityBox

Felipe Hernandez CEO Hexagro

Ceylan Üren Co-Founder The Waste Lab

Abdulrhman Elhalafawy Co-Founder and Chief Business Officer Cupmena

Khadija Hasan Founder & CEO KRISPR

15:50
40 Minutes 15:50 – 16:30 Start-ups on screen Henry and Christine will delve into more start-ups from the recent past that have been fostered through Thought for Food. These are featured in the Generation Food film available to watch for free on the Thought for Food website.

Cultured Decadence (cell-based seafood from USA) 
The Live Green Co. (plant-based food additives from Chile) 
IzAgro (precision ag for smallholders from Brazil) 
Banoo (hardware for aquaponics from Indonesia)
16:30
15 Minutes 16:30 – 16:45 Announcement of Winner of the Thought for Food MENA Challenge The Though for Food MEAN Challenge sponsors explain why innovation and investment in visionaries is indispensable to ensuring a sustainable and viable food and agriculture industry, what is being done by large organisations and how to get involved in creating Food for Future.

Speakers Invited:

Christine Gould CEO Thought for Food

Eric Parkin Digital Leader Cargill Inc.

17:00
60 Minutes 17:00 – 18:00 Wrap party with entertainment Wrap party with entertainment provided by

Speakers Invited:

Marko Cubric Music Producer Music Producer

Alex Kane CEO Volta XR

Mitchell Goldman COO Volta XR

18:00
18:00 – 18:00 End of Generation Food at Food for Future Summit 2022